Advanced Search
MyIDEAS: Login to save this paper or follow this series

The Dutta-Ray Solution on the Class of Convex Games: A Generalization and Monotonicity Properties

Contents:

Author Info

  • Jens Leth Hougaard

    (Institute of Economics, University of Copenhagen)

  • Bezalel Peleg

    (Hebrew University of Jerusalem)

  • Lars Peter Østerdal

    (Institute of Public Health, University of Copenhagen)

Abstract

This paper considers generalized Lorenz-maximal solutions in the core of a convex TU-game and demonsrtates that such solutions satisfy coalitional monotonicity and population monotonicity.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.econ.ku.dk/english/research/publications/wp/2003/0329.pdf/
Download Restriction: no

Bibliographic Info

Paper provided by University of Copenhagen. Department of Economics in its series Discussion Papers with number 03-29.

as in new window
Length: 14 pages
Date of creation: Apr 2003
Date of revision:
Handle: RePEc:kud:kuiedp:0329

Contact details of provider:
Postal: Øster Farimagsgade 5, Building 26, DK-1353 Copenhagen K., Denmark
Phone: (+45) 35 32 30 10
Fax: +45 35 32 30 00
Email:
Web page: http://www.econ.ku.dk
More information through EDIRC

Related research

Keywords: convex games; core solutions; generalized Lorenz-maxima; coalitional monotonicity; population monotonicity;

Other versions of this item:

Find related papers by JEL classification:

This paper has been announced in the following NEP Reports:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Hougaard, Jens Leth & Østerdal, Lars Peter, 2010. "Monotonicity of social welfare optima," Games and Economic Behavior, Elsevier, vol. 70(2), pages 392-402, November.
  2. Peter Knudsen & Lars Østerdal, 2012. "Merging and splitting in cooperative games: some (im)possibility results," International Journal of Game Theory, Springer, vol. 41(4), pages 763-774, November.
  3. Pedro Calleja & Carles Rafels & Stef Tijs, 2012. "Aggregate monotonic stable single-valued solutions for cooperative games," International Journal of Game Theory, Springer, vol. 41(4), pages 899-913, November.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:kud:kuiedp:0329. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Thomas Hoffmann).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.